FREE DELIVERY ORDERS OVER €49*

PARA EXTRA 500/65MG FTA 10 PC

€2,21

What is it?

ParaExtra contains 500mg of Paracetamol and 32mg of Caffeine. A combination product to help deliver targeted pain relief. Recommended for the relief of: Headache Migraine Neuralgia Rheumatic Pain Period Pain Dental Pain Symptoms of colds and flu Each easy to swallow capsule contains Paracetamol to help combat pain and reduce high temperature and Caffeine to enhance the analgesic effect of Paracetamol.